R. Arratia, A. Barbour, and S. Tavaré, Logarithmic combinatorial structures, 2003.

R. R. Bahadur, Some limit theorems in statistics. CBMS Regional conference series in applied mathematics, Philadelphia: SIAM, vol.4, 1971.

Y. Baryshnikov, B. Eisenberg, and G. Stengle, A necessary and sufficient condition for the existence of the limiting probability of a tie for first place, Statistics & Probability Letters, vol.23, issue.3, pp.203-209, 1995.
DOI : 10.1016/0167-7152(94)00114-N

J. Brands, F. Steutel, and R. Wilms, On the number of maxima in a discrete sample, Statistics & Probability Letters, vol.20, issue.3, pp.209-217, 1994.
DOI : 10.1016/0167-7152(94)90044-2

F. T. Bruss and R. Grübel, On the multiplicity of the maximum in a discrete random sample, Ann. Appl. Prob, vol.13, issue.4, pp.1252-1263, 2003.

F. T. Bruss and C. A. O-'cinneide, On the maximum and its uniqueness for geometric random samples, Journal of Applied Probability, vol.27, issue.03, pp.598-610, 1990.
DOI : 10.1017/S0021900200039140

E. B. Dynkin, Some limit theorems for sums of independent random variables with infinite mathematical expectations, Selected Transl. in Math. Statist. and Probability, vol.1, pp.171-189, 1961.

B. Eisenberg, G. Stengle, and G. Strang, The Asymptotic Probability of a Tie for First Place, The Annals of Applied Probability, vol.3, issue.3, pp.731-745, 1993.
DOI : 10.1214/aoap/1177005360

K. B. Erickson, Strong renewal theorems with infinite mean, Transactions of the American Mathematical Society, vol.151, issue.1, pp.263-291, 1970.
DOI : 10.1090/S0002-9947-1970-0268976-9

J. Fill, H. Mahmoud, and W. Szpankowski, On the distribution for the duration of a randomized leader election algorithm, The Annals of Applied Probability, vol.6, issue.4, pp.1260-1283, 1996.
DOI : 10.1214/aoap/1035463332

A. Gnedin, The Bernoulli sieve, Bernoulli, vol.10, issue.1, pp.79-96, 2004.
DOI : 10.3150/bj/1077544604

URL : https://hal.archives-ouvertes.fr/hal-01185568

A. Gnedin, Regeneration in random combinatorial structures, Probability Surveys, vol.7, issue.0, pp.105-156, 2010.
DOI : 10.1214/10-PS163

A. Gnedin, A. Hansen, and J. Pitman, Notes on the occupancy problem with infinitely many boxes: general asymptotics and power laws, Probability Surveys, vol.4, issue.0, pp.146-171, 2007.
DOI : 10.1214/07-PS092

A. Gnedin, A. Iksanov, and A. Marynych, Limit theorems fot the number of occupied boxes in the Bernoulli sieve, 2010.

A. Gnedin, A. Iksanov, P. Negadajlov, and U. Rösler, The Bernoulli sieve revisited, The Annals of Applied Probability, vol.19, issue.4, pp.1634-1655, 2009.
DOI : 10.1214/08-AAP592

A. Gnedin, A. Iksanov, and U. Rösler, Small parts in the Bernoulli sieve, Proceedings Series, pp.239-246, 2008.
URL : https://hal.archives-ouvertes.fr/hal-01194688

A. Gnedin and J. Pitman, Regenerative composition structures, The Annals of Probability, vol.33, issue.2, pp.445-479, 2005.
DOI : 10.1214/009117904000000801

W. M. Goh and P. Hitczenko, Gaps in samples of geometric random variables, Discrete Mathematics, vol.307, issue.22, pp.2871-2890, 2007.
DOI : 10.1016/j.disc.2007.01.013

P. Hitczenko and A. Knopfmacher, Gap-free compositions and gap-free samples of geometric random variables, Discrete Mathematics, vol.294, issue.3, pp.225-239, 2005.
DOI : 10.1016/j.disc.2005.02.008

S. Janson and W. Szpankowski, Analysis of an asymmetric leader election algorithm, Art. #R17, 1997.
URL : https://hal.archives-ouvertes.fr/inria-00073602

S. Karlin, Central Limit Theorems for Certain Infinite Urn Schemes, Indiana University Mathematics Journal, vol.17, issue.4, pp.373-401, 1967.
DOI : 10.1512/iumj.1968.17.17020

A. W. Kemp, Absorption sampling and the absorption distribution, Journal of Applied Probability, vol.I, issue.02, pp.489-494, 1998.
DOI : 10.1006/aama.1996.0504

P. Kirschenhofer and H. Prodinger, The number of winners in a discrete geometrically distributed sample, The Annals of Applied Probability, vol.6, issue.2, pp.687-694, 1996.
DOI : 10.1214/aoap/1034968150

G. Louchard and H. Prodinger, On gaps and unoccupied urns in sequences of geometrically distributed random variables, Discrete Mathematics, vol.308, issue.9, pp.1538-1562, 2008.
DOI : 10.1016/j.disc.2007.04.012

G. Louchard and H. Prodinger, The Asymmetric Leader Election Algorithm: Another Approach, Annals of Combinatorics, vol.3, issue.1-3, pp.449-478, 2009.
DOI : 10.1007/s00026-009-0004-2

H. Prodinger, How to select a loser, Discrete Mathematics, vol.120, issue.1-3, pp.149-159, 1993.
DOI : 10.1016/0012-365X(93)90572-B

M. S. Sgibnev, Renewal theorem in the case of an infinite variance, Siberian Mathematical Journal, vol.9, issue.No. 3, pp.787-796, 1981.
DOI : 10.1007/BF00968075